| Model Number |
358764 |
| Medical Device Problem Code |
Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Event or Problem Description
Boston scientific provided the following information: this lead was capped in 2021 due to noise.Should additional information become available, this file will be updated.